# SDR JR2R2011111200591

- Difficulty date: November 12, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3170473
- Condition: Cracked
- Location: Pax Door
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESA EO CRJ7/9-52-0030 PASSENGER- REPLACEMENT OF THE OUTER HANDLE DUE TO CRACKED HANDLE USING BOMBARDIER SERVICE BULLETIN 670BA-52-030.
